Հայաստանի քիմիական հանդես =Chemical Journal of Armenia

5-Замещенные 1,3-диаллилизоцианураты

Залинян, М. Г. and Арутюнян, В. С. and Арутюнян, Б. С. and Ерицян, М. Л. (1980) 5-Замещенные 1,3-диаллилизоцианураты. Հայկական քիմիական ամսագիր. Армянский химический журнал, 33 (9). pp. 775-777. ISSN 0515-9628

[img] PDF
Download (313Kb)
    Item Type: Article
    Additional Information: 5-Տեղակալված-1,3-դիալիլիզոցիանուրատներ: 5-Substituted-1,3-diallylisocyanurates.
    Uncontrolled Keywords: Զալինյան Մ. Գ., Հարությունյան Վ. Ս., Հարությունյան Բ. Ս., Երիցյան Մ. Լ., Zalinian M. G., Arutyunian V. S., Arutyunian B. S., Yeritsian M. L.
    Subjects: Q Science > QD Chemistry > Organic Chemistry
    Divisions: UNSPECIFIED
    Depositing User: Chemical Journal
    Date Deposited: 24 Jun 2013 14:21
    Last Modified: 23 Mar 2014 09:09
    URI: http://chemistry.asj-oa.am/id/eprint/3460

    Actions (login required)

    View Item